# SDR UPS05M45578

- Difficulty date: October 8, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025104
- Part serial: 96834
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS4,  F/O'S OXYGEN MASK REGULATOR FAILS PRESS TO TEST.  REMOVED AND REPLACED F/O'S OXYGEN MASK PER MM 35-13-01-4.
